RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 161–162 (Mi umn1644)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Zeta-functions of conic bundles and of del Pezzo surfaces of degree 4 over finite fields

S. Yu. Rybakov


DOI: https://doi.org/10.4213/rm1644

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 986–987

Bibliographic databases:

MSC: Primary 14G10; Secondary 11G25, 14G15, 14J20, 14J25
Presented: A. B. Sosinskii
Accepted: 22.07.2005

Citation: S. Yu. Rybakov, “Zeta-functions of conic bundles and of del Pezzo surfaces of degree 4 over finite fields”, Uspekhi Mat. Nauk, 60:5(365) (2005), 161–162; Russian Math. Surveys, 60:5 (2005), 986–987

Citation in format AMSBIB
\Bibitem{Ryb05}
\by S.~Yu.~Rybakov
\paper Zeta-functions of conic bundles and of del Pezzo surfaces of degree~4 over finite fields
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn1644}
\crossref{https://doi.org/10.4213/rm1644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195678}
\zmath{https://zbmath.org/?q=an:1144.14016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..986R}
\elib{http://elibrary.ru/item.asp?id=25787220}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 986--987
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003737}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645039215}


Linking options:
  • http://mi.mathnet.ru/eng/umn1644
  • https://doi.org/10.4213/rm1644
  • http://mi.mathnet.ru/eng/umn/v60/i5/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Little J., Schenck H., “Codes From Surfaces With Small Picard Number”, SIAM J. Appl. Algebr. Geom., 2:2 (2018), 242–258  crossref  mathscinet  zmath  isi
    2. S. G. Vlăduţ, D. Yu. Nogin, M. A. Tsfasman, “Varieties over finite fields: quantitative theory”, Russian Math. Surveys, 73:2 (2018), 261–322  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:80
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019